# SDR UALA2013041202514

- Difficulty date: April 12, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 51,465 hours, 20,682 cycles
- Engine: Iae V2522A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CENTER PUMP NOT SHUTTING DOWN AFTER TANK IS DRY,  REPLACED RELAY 46QA IAW ASM 28-21-04.
